# SDR SWAA2021052543927

- Difficulty date: January 11, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D; STRINGER 19R. FWD CARGO COMPARTMENT / REPLACED GUSSET BS 500D STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902 REV - NEW GUSSET P/N 143A9481-5
